# SDR GTIA2019042983311

- Difficulty date: April 28, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N615NK
- Make and model: Airbus A320-232
- Aircraft serial: 5159
- Aircraft time: 26,871 hours, 12,386 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT AFTER T/O TURNED OFF PACK 2 AFTER PACK 2 WAS TURNED OFF SMELL DISAPATED ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-INSPECTED APU COMPARTMENT NO SIGNS OF LEAKAGE IAW AMM 49-00-00. DMI REMAINS OPEN FOR FURTHER TROUBLESHOOTING.
